Regularity conditions for the solutions to some parabolic systems

  • O. V. Diachenko National Technical University of Ukraine “Igor Sikorsky Kyiv Polytechnic Institute”
  • V. M. Los National Technical University of Ukraine “Igor Sikorsky Kyiv Polytechnic Institute”
Keywords: Parabolic initial-boundary value problem, generalized Sobolev space, generalized solution, local regularity, classical solution


УДК 517.956.4

We investigate global and local regularity of generalized solutions to parabolic initial-boundary value problem for Petrovskii system of second order differential equations. Results are formulated in terms of the belonging of right-hand sides of the problem to some generalized Sobolev spaces. We also obtain new sufficient conditions under which the generalized solution should be classical.


O. Diachenko, V. Los, Some problems for Petrovskii parabolic systems in generalized Sobolev spaces, J. Elliptic Parabol. Equat., 8, 313 – 329 (2022), DOI:

L. Hormander, Linear partial differential operators, Springer, Berlin (1963). DOI:

L. Hormander, The analysis of linear partial differential operators, vol.2, Differential operators with constant coefficients, Springer, Berlin (1983), DOI:

V. A. Solonnikov, O kraevyh zadachah dlya linejnyh parabolicheskih sistem differencial'nyh uravnenij obshchego vida, Trudy Mat. in-ta AN SSSR, 83, 3 – 163 (1965).

J.-L. Lions, E. Magenes, Non-homogeneous boundary-value problems and applications, vol. II, Springer, Berlin (1972). DOI:

S. D. Ivasishen, Matricy Grina parabolicheskih granichnyh zadach, Vishcha shk., Kiev (1990).

S. D. Eidel’man, N. V. Zhitarashu, Parabolic boundary value problems, Birkhauser, Basel (1998). DOI:

V. A. Il'in, O razreshimosti smeshannyh zadach dlya giperbolicheskogo i parabolicheskogo uravnenij, Uspekhi mat. nauk, 15, № 2, 97 – 154 (1960).

A. M. Il'in, A. S. Kalashnikov, O. A. Olejnik, Linejnye uravneniya vtorogo poryadka parabolicheskogo tipa, Uspekhi mat. nauk, 17, № 3, 3 – 146 (1962).

R. Denk, M. Hieber, J. Pruess, Optimal $L^p$-$L^q$ -estimates for parabolic boundary value problems with inhomogeneous data, Math. Z., 257, № 1, 193 – 224 (2007), DOI:

N. Lindemulder, Maximal regularity with weights for parabolic problems with inhomogeneous boundary conditions, J. Evol. Equat., 20, № 1, 59 – 108 (2020), DOI:

V. Los, V. A. Mikhailets, A. A. Murach, Parabolic problems in generalized Sobolev spaces, Commun. Pure and Appl. Anal., 20, № 10, 3605 – 3636 (2021), DOI:

V. Los, V. A. Mikhailets, A. A. Murach, An isomorphism theorem for parabolic problems in Hormander spaces and its applications, Commun. Pure and Appl. Anal., 16, № 1, 69 – 97 (2017), DOI:

H. Dong, D. Kim, Elliptic and parabolic equations with measurable coefficients in weighted Sobolev spaces, Adv. Math., 274, 681 – 735 (2015), DOI:

F. Hummel, Boundary-value problems of elliptic and parabolic type with boundary data of negative regularity, J. Evol. Equat., 21, № 2, 1945 – 2007 (2021), DOI:

J. LeCrone, J. Pruss, M. Wilke, On quasilinear parabolic evolution equations in weighted $L_p$ -spaces II, J. Evol. Equat., 14, № 3, 509 – 533 (2014), DOI:

V. Los, A. Murach, Isomorphism theorems for some parabolic initial-boundary-value problems in Hormander spaces, Open Math., 15, 57 – 76 (2017), DOI:

V. M. Los', V. A. Mihajlec', O. O. Murach, Parabolichni granichni zadachi ta uzagal'neni prostori Soboleva, Nauk. dumka, Kyiv (2022), arXiv:2109.03566.

V. M. Los, Systems parabolic in Petrovskii’s sense in Hormander spaces , Ukr. Math. J., 69, № 3, 426 – 443 (2017), DOI:

V. M. Los, Classical solutions of parabolic initial-boundary-value problems and Hormander spaces, Ukr. Math. J., 68, № 9, 1412 – 1423 (2017), DOI:

V. M. Los, Sufficient conditions for the solutions of general parabolic initial-boundary-value problems to be classical, Ukr. Math. J., 68, № 11, 1756 – 1766 (2017), DOI:

V. A. Mikhailets, A. A. Murach, Hormander spaces, interpolation, and elliptic problems, De Gruyter, Berlin (2014), DOI:

A. Anop, R. Denk, A. Murach, Elliptic problems with rough boundary data in generalized Sobolev spaces, Commun. Pure and Appl. Anal., 20, № 2, 697 – 735 (2021), DOI:

V. A. Mikhailets, A. A. Murach, The refined Sobolev scale, interpolation, and elliptic problems, Banach J. Math. Anal., 6, № 2, 211 – 281 (2012), DOI:

A. Anop, I. Chepurukhina, A. Murach, Elliptic problems with additional unknowns in boundary conditions and generalized Sobolev spaces, Axioms, 10, № 4, Article 292 (2021), DOI:

V. M. Los, A condition for generalized solutions of a parabolic problem for a Petrovskii system to be classical, Methods Funct. Anal. and Top., 26, № 2, 111 – 118 (2020). DOI:

V. M. Los, Anisotropic Hormander spaces on the lateral surface of a cylinder, J. Math. Sci. (N.Y.), 217, № 4, 456 – 467 (2016), DOI:

V. M. Los, Theorems on isomorphisms for some parabolic initial-boundary-value problems in Hormander spaces: limiting case, Ukr. Math. J., 68, № 6, 894 – 909 (2016), DOI:

V. A. Mikhailets, A. A. Murach, Interpolation Hilbert spaces between Sobolev spaces, Results Math., 67, № 1, 135 – 152 (2015), DOI:

How to Cite
Diachenko, O. V., and V. M. Los. “Regularity Conditions for the Solutions to Some Parabolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 8, Oct. 2022, pp. 1107 -17, doi:10.37863/umzh.v74i8.7225.
Research articles